# SDR YENA2020122100616

- Difficulty date: December 17, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 2368
- Aircraft time: 60,930 hours, 21,810 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FLT 1305, EWR-FLL.  L1 DOOR ARMING LEVER DIFFICULT TO ENGAGE AND BEGAN MOVING DURING TAKEOFF ROLL.  FOUND FWD FLOOR FITTING SPRING PAWL NOT ENGAGING WITH GIRT BAR DUE TO DEBRIS IN FITTING.  CLEANED FITTING & REMOVED DEBRIS.  REMOVED GIRT BAR FROM ARMING MECHANISM, PER AMM 25-62-44 FOR INSPECTION, CHECKS OK.  RE-INSTALLED GIRT BAR TO MECHANISM, PER AMM 25-62-44.  NOW ARMING LEVER CHECKS NORMAL & ALL CHECKS NORMAL.
